RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 13, Issue 2, Pages 220–236 (Mi adm75)  

SURVEY ARTICLE

Survey of generalized pregroups and a question of Reinhold Baer

Anthony M. Gaglionea, Seymour Lipschutzb, Dennis Spellmanc

a Department of Mathematics, U.S. Naval Academy, Annapolis, MD 21402, U.S.A.
b Department of Mathematics, Temple University, Philadelphia, PA 19122, U.S.A.
c Department of Statisitcs, Temple Universiy, Philadelphia, PA 19122, U.S.A.

Abstract: There has been recent interest in Stallings' Pregroups. (See [2] and [12].) This paper gives a survey of generalized pregroups. We also answer a question of Reinhold Baer [1] on pregroups and answer a generalization of this question for generalized pregroups.

Keywords: Pregroups, Kushner Axiom K. small cancellation.

Full text: PDF file (343 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20E06
Received: 07.02.2012
Revised: 03.04.2012
Language:

Citation: Anthony M. Gaglione, Seymour Lipschutz, Dennis Spellman, “Survey of generalized pregroups and a question of Reinhold Baer”, Algebra Discrete Math., 13:2 (2012), 220–236

Citation in format AMSBIB
\Bibitem{GagLipSpe12}
\by Anthony~M.~Gaglione, Seymour~Lipschutz, Dennis~Spellman
\paper Survey of generalized pregroups and a~question of Reinhold Baer
\jour Algebra Discrete Math.
\yr 2012
\vol 13
\issue 2
\pages 220--236
\mathnet{http://mi.mathnet.ru/adm75}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3027508}
\zmath{https://zbmath.org/?q=an:06120572}


Linking options:
  • http://mi.mathnet.ru/eng/adm75
  • http://mi.mathnet.ru/eng/adm/v13/i2/p220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:206
    Full text:154
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020